Advertisement

What are the side effects of Multi Vitamin Concentrate?

There are a number of different side effects that are associated with Multi Vitamin Concentrate. These side effects include agitation, anxiety, dizziness, double vision, flushing, headache, hives, rash, and swollen fingers and eyes. It is also possible that you will have an allergic reaction to the infusion; seek emergency care for facial swelling with hives, rash, and difficulty breathing. Tell your doctor if you are experiencing these or any other bothersome side effects while taking Multi Vitamin Concentrate.

Continue Learning about Vitamins

3 Must-Have Vitamins for Great Skin
3 Must-Have Vitamins for Great Skin
Sometimes your skin likes it better when you slather on your vitamins rather than swallow them. To give your skin a youthful glow, our experts Michae...
Read More
Why do I need folate?
dotFITdotFIT
Folate is an essential, water-soluble B vitamin that occurs naturally in foods. Folic acid is the mo...
More Answers
8 Foods That Can Replace Your Multivitamin
8 Foods That Can Replace Your Multivitamin8 Foods That Can Replace Your Multivitamin8 Foods That Can Replace Your Multivitamin8 Foods That Can Replace Your Multivitamin
Skip the pharmacy and shop the produce department instead.
Start Slideshow
Why Do Some Vitamins Make Me Nauseous?
Why Do Some Vitamins Make Me Nauseous?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.